MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD FOLEY TRAY WITH BARDEX ALL SILICONE FOLEY CATHETER; SILICON FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD FOLEY TRAY WITH BARDEX ALL SILICONE FOLEY CATHETER; SILICON FOLEY CATHETER
Model Number 897216
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the customer received 18fr foley tray instead of the 16fr tray.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was initially reported in error as the alleged device is not sold by bd.H11:section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
BARD FOLEY TRAY WITH BARDEX ALL SILICONE FOLEY CATHETER
Common Device Name
SILICON FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10727746
Report Number1018233-2020-20380
Device Sequence Number1720799
Product Code EZL
UDI-Device Identifier00801741020322
UDI-Public(01)00801741020322
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number897216
Device Catalogue Number897216
Device Lot NumberNGEN1771
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/27/2020
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer10/27/2020
01/06/2021
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date11/09/2020
01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;